MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1616C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2022
Type of Reportable Event Death
Event or Problem Description
An endurant iis bifurcated stent graft was implanted during an endovascular procedure for the treatment of a ruptured 50mm abdominal aortic aneurysm.  it was reported via the post procedure angiogram that there was a presence of a type ia endoleak.The physician re-ballooned the proximal aorta but the type ia persisted.  it was reported 2 days later, the patient underwent an open exploratory abdominal repair.The blood loss and prolonged hypotension led to multi-system failure and the patient expired.No cause of the type ia endoleak was provided.No cause of the type ia endoleak was provided.  no additional clinical sequelae was provided and the patient is fine.
 
Additional Manufacturer Narrative
Concomitant medical products other relevant device(s) are: product id: e tlw1613c156e, serial/lot #: (b)(4), ubd: 14-jan-2023, udi#: (b)(4); product id: etlw1613c146e, serial/lot #: (b)(4), ubd: 17-aug-2023, udi#: (b)(4); product id: etlw1613c146e, serial/lot #: (b)(4), ubd: 29-jun-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14511996
Report Number9612164-2022-02015
Device Sequence Number16799067
Product Code MIH
UDI-Device Identifier00643169467675
UDI-Public00643169467675
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model NumberETLW1616C124E
Device Catalogue NumberETLW1616C124E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date05/26/2022
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Death;
Patient Age72 YR
Patient SexMale
Patient Weight95 KG